P.H. Leslie, Some further notes on the use of matrices in population mathematics, Biometrika, 35 (1948) 213–245.
 R.K. Upadhyay and S.R.K. Iyengar, Introduction to mathematical modeling and chaotic dynamics, CRC Press, First Edition. A Chapman and Hall Book, 2014.
 Y. Cia, C. Zhao, and W. Wang, Dynamics of a leslie-gower predator-prey model with additive allee effect, Applied Mathematical Models, 39 (2015) 2092–2106.
 J.B. Collings, The effect of the functional response on the bifurcation behavior of a mite predator-prey interaction model, Journal of Mathematical Biology, 36 (1997) 149–168.
 P.M. Dolman, The intensity of interference varies with resource density: evidence from a field study with snow buntings, plectrophenax nivalis, Oecologia, 102 (1995) 511–514.
 C. Jost and R. Arditi, From pattern to process: identifying predator-prey interactions, Population Ecosystems, 43 (2001) 229–243.
 R. KhoshsiarGhazian, J. Alidoust and A. BayatiEshkaftakib, Stability and dynamics of a fractional order leslie-gower prey-predator model, Applied Mathematical Modelling, 40 (2016) 2075–2086.
 R.E. Koiji and A. Zegeling, Qualitative properties of two-dimensional predator- prey system, Journal of Nonlinear Analysis, 29 (1997) 693–715.
 Y. Kuang and H.I. Freedman, Uniqueness of limit cycles in gause type models of predator-prey systems, mathematical Bioscience, 88 (1988) 67–84.
 R. Arditi and L.R. Ginzburg, Coupling in predator-prey dynamics: ratio dependence, Journal of Theoretical Biology, 139 (1989) 311–326.
 H. Baek, A food chin system with holling type iv functional response and impulsive perturbations, Computers and Mathematics with Applications, 60 (2010) 1152–1163.
 J. Huang, S. Ruan, and J. Song, Bifurcations in a predator-prey system of leslie type with generalized holling type iii functional response, Journal of Differential Equations, 257 (2014) 1721–1752.
 SH. Li, J. Wu, and H. Nie, Positive steady state solutions of a leslie-gower predator-prey model with holling type ii functional response and density dependent diffusion, Journal of Nonlinear Analysis, 82 (2013) 47–65.
 Y. Li and D. Xiao, Bifurcations of a predator prey system of holling and leslie types, Chaos, Solitons and Fractals, 34 (2007) 606–620.
 Z. Liang and H. Pan, Qualitative analysis of a ratio-dependent holling- tanner model, Journal of Mathematical Analysis and Application, 334 (2007) 954–962.
 H. Qulizadeh, O. RabieiMotlagh, and H.M. Mohammadinejad, Permanency in predator–prey models of leslie type with ratio-dependent simplified holling type-iv functional response, Mathematics and Computers in Simulation, 157 (20198) 63–76.
 S. Ruan and D. Xiao, Global analysis in a predator-prey system with nonmonotonic functional response, SIAM Journal of Applied Mathematics, 61 (2001) 1445–1472.
 G.T. Skalski and J.F. Gilliam, Functional responses with predator interference: viable alternatives to the holling type ii model, Ecology, 82 (2001) 3083–3092.
 Y. Tzung-shin, Classiffication of bifurcation diagram for a multiparameter diffusive logistic problem with holling type iv functional response, Journal of Mathematical Analysis and Application, 418 (2014) 283–304.
 L. Perko, Differential Equations and Dynamical Systems, Springer, First Edition. New York, (1996).
 P. Milman, The malgrange-mather division theorem, Topology, 16 (1977) 395–401.